A generalization of Poisson-Nijenhuis structures

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We generalize Poisson-Nijenhuis structures. We prove that on a manifold endowed with a Nijenhuis tensor and a Jacobi structure which are compatible, there is a hierarchy of pairwise compatible Jacobi structures. Furthermore, we study the homogeneous Poisson-Nijenhuis structures and their relations with Jacobi structures.

Original languageEnglish (US)
Pages (from-to)217-232
Number of pages16
JournalJournal of Geometry and Physics
Volume39
Issue number3
DOIs
StatePublished - Sep 2001

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'A generalization of Poisson-Nijenhuis structures'. Together they form a unique fingerprint.

Cite this